Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 90
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 

  Article Access Statistics

Year : 2019 | Volume:  8 | Issue Number:  11 | Page:  3742-3744


Remission of recalcitrant dermatomyositis following a chiropractic adjustment
Chu Eric C P, Lo Fa-Sain, Bhaumik Amiya

Number of times this article was viewed 675
Number of times this article has been printed  from the site 5
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal